| Catalog Number |
H938743 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 5000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag leaked from the additive port during filling.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The lot was manufactured from august 07, 2018 - august 08, 2018.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed which revealed a leak between the spike port tube and the spike port bonding area.The reported condition was verified.The cause of the condition could not be determined; however, the most likely cause was due to inadequate or lack of cyclohexanone applied to the spike port cap tube when it was inserted to the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.